Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 151, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 17, 2019, 7:48 PM EDT for Columbia County, Dutchess County, Ulster County, New York. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2019, 7:48 PM EDT (23:48 UTC)
- Expired
- Aug 17, 2019, 8:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, NY, Dutchess County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 65 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
309
WUUS51 KALY 172348
SVRALY
NYC021-027-111-180045-
/O.NEW.KALY.SV.W.0151.190817T2348Z-190818T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
748 PM EDT Sat Aug 17 2019
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Northeastern Ulster County in east central New York...
Northern Dutchess County in east central New York...
Southwestern Columbia County in east central New York...
* Until 845 PM EDT.
* At 747 PM EDT, a severe thunderstorm was located near Red Hook, or
near Saugerties, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Saugerties, Livingston, Copake, Pine Plains, Clermont, Red Hook,
Ancram, Millerton, Lake Katrine, Saugerties South, Bethel, Veteran,
Milan, Germantown, Taghkanic, Tivoli, Centerville, Pachin Mills,
Ancramdale and Kerleys Corners.
Very heavy rain is also occurring with this storm and could produce
minor flooding in poor drainage areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4195 7402 4213 7402 4213 7391 4214 7380
4215 7349 4209 7351 4205 7350 4205 7349
4193 7350
TIME...MOT...LOC 2347Z 268DEG 38KT 4204 7386
HAIL...<.75IN
WIND...60MPH
$$
MSE1 follow-up statement
683
WWUS51 KALY 180019
SVSALY
Severe Weather Statement
National Weather Service Albany NY
819 PM EDT Sat Aug 17 2019
NYC111-180029-
/O.CAN.KALY.SV.W.0151.000000T0000Z-190818T0045Z/
Ulster NY-
819 PM EDT Sat Aug 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ULSTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4195 7395 4201 7393 4204 7394 4207 7393
4208 7393 4211 7392 4213 7391 4214 7380
4215 7349 4209 7351 4205 7350 4205 7349
4193 7350
TIME...MOT...LOC 0019Z 272DEG 29KT 4198 7365
$$
NYC021-027-180045-
/O.CON.KALY.SV.W.0151.000000T0000Z-190818T0045Z/
Dutchess NY-Columbia NY-
819 PM EDT Sat Aug 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN DUTCHESS AND SOUTHWESTERN COLUMBIA COUNTIES...
At 819 PM EDT, a severe thunderstorm was located over Pine Plains, or
13 miles east of Rhinebeck, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Livingston, Copake, Pine Plains, Clermont, Red Hook, Ancram,
Millerton, Bethel, Milan, Germantown, Taghkanic, Tivoli, Pachin
Mills, Ancramdale, Kerleys Corners, Linden Acres, Nevis, Fraleighs,
Silvernails and Jackson Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4195 7395 4201 7393 4204 7394 4207 7393
4208 7393 4211 7392 4213 7391 4214 7380
4215 7349 4209 7351 4205 7350 4205 7349
4193 7350
TIME...MOT...LOC 0019Z 272DEG 29KT 4198 7365
HAIL...<.75IN
WIND...60MPH
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 7:39 PM EDT, 9 minutes earlier.
Area forecast discussion, Aug 17, 7:39 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 739 PM EDT Sat Aug 17 2019 .SYNOPSIS... The unsettled weather will continue the next few days with increasing levels of heat and humidity each day. There will be a threat of afternoon and evening showers until Thursday. By the end of next week, the heat and humidity will depart our area as a cold front moves across Eastern New York and Western New England. && .NEAR TERM /THROUGH SUNDAY/... As of 730 PM EDT...latest radar showing an organized line of showers and thunderstorms across the Greater Capital District into southern Vermont. Areas south of Albany into southern New England could see some periods of heavy rain this evening before diminishing after 9-10 pm. The radar is showing some training across the Catskills and parts of the mid hudson valley. There may be some backbuilding in this region. Temperatures have cooled off to to the 60s north and west of the Capital District. Will keep mention of heavy showers until midnight and then taper off intensity. HiRes model guidance shows the line moving through much of the region by 9PM - 10PM. && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/... The main threat of showers and thunderstorms should diminish after 9PM tonight. Some additional showers and possibly an isolated thunderstorm may linger until the passage of the short wave trough. It will be humid with dewpoints in the upper 60s to lower 70s. Will include fog late tonight with low level moisture and calm wind. Sunday...The humidity will be on the increase and will have a repeat of afternoon showers and thunderstorms with an area of low pressure along a boundary. With instability, lift and moisture there will be the threat of severe thunderstorms. Main threats will be gusty winds and heavy downpours. Some flash flooding will be possible. Temperatures on Sunday will be a few degrees warmer with highs in the mid to upper 80s. Sunday night...Any showers and thunderstorms that develop will diminish with the loss of heating and as the boundary continues to shift northward. The overnight low will be mild around 70 degrees. Monday...The heat is on as high temperatures will reach 90 degrees at most locations across the mid Hudson Valley, The Greater Capital Region and the Lake George Saratoga region. It will be very humid and oppressive with dewpoints in the lower 70s. With high dewpoints and temps well north of 90, will have to monitor the heat index for Monday. Will include a low chance of showers and thunderstorms monday with the instability and moisture. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... The heat and humidity will continue Monday night through Wednesday. We will not see relief from the hot and humid airmass is ushered out by a cold front Wednesday night into Thursday. Tuesday through Wednesday will continue to be warm and humid. There will be multiple waves moving through the region. With lift, instability and moisture, there will be a threat of showers and thunderstorms mainly during the afternoon and evening hours. However, with high dewpoints overnight and some impulses overnight, will keep showers and thunderstorms in the forecast the entire day Tuesday and Wednesday. By Thursday the main cold front should move through the region. This will bring relief as cooler and drier air moves into the region. Ahead of the front Wednesday night into Thursday morning, there will be the risk of showers and thunderstorms. Friday will be much cooler and less humid with high pressure building into the region. Thursday nights lows will be more seasonable with lows in the 50s. Fridays highs will be in the mid to upper 70s. && .AVIATION /23Z SATURDAY THROUGH THURSDAY/... The line of showers and thunderstorms moved through KGFL. From KALB south, there may be periods of rain and possibly a thunderstorm at KPOU and KPSF. By 3z-4z any heavy rain and thunder should diminish. Fog/low stratus is expected to develop after 3-4z with low level moisture in place. Winds will diminish to calm to around 2-3 knots overnight. Winds will be out of the southwest around 5knots on Sunday, but locally higher in thunderstorms. Outlook... Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA. Monday: Moderate Operational Impact. Chance of SHRA...TSRA. Monday Night: Moderate Operational Impact. Slight Chance of SHRA...TSRA. Tuesday: Low Operational Impact. Slight Chance of SHRA...TSRA. Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA. Wednesday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... The unsettled weather pattern will continue the next few days with increasing humidity levels and chances of afternoon and evening showers and thunderstorms. The heat and humidity will become oppressive by Monday. Max relative humidity values will be close to 100 percent the next 48 hours The winds will be south to southwest around 5 to 10 knots Sunday. && .HYDROLOGY... With thunderstorms in the forecast Saturday night until Wednesday, there is the threat of isolated flash flooding across the region. There will be the threat for locally heavy downpours, as humidity levels and dew points are on the increase. Any thunderstorm will be capable of producing flooding of urban, low lying or poor drainage areas. Some temporary elevated flows may be possible from thunderstorms on brooks, streams, creeks and other small bodies of water. Drier and cooler weather may return by Thursday when a cold front sweeps through the region. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...VTK NEAR TERM...VTK SHORT TERM...VTK LONG TERM...VTK AVIATION...VTK FIRE WEATHER...VTK HYDROLOGY...VTK
Hazardous weather outlook, Aug 17, 4:22 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 422 PM EDT Sat Aug 17 2019 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-181100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 422 PM EDT Sat Aug 17 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. There is a slight risk of thunderstorms this evening, producing damaging winds of 58 mph or greater and or large hail quarter size or greater. Some locally heavy rainfall may also cause flooding of low lying areas and ponding of water on roads. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms each day Sunday through Wednesday, mainly during the afternoon and evening hours. Any thunderstorm will be capable of locally heavy rainfall which may lead to water ponding on roadways and poor drainage flooding in low lying areas. The combination of heat and high humidity may allow heat index values to approach or exceed heat advisory levels during the afternoon hours Monday and Tuesday in the Hudson Valley. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 17, 6:24 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albany NY
624 PM EDT Sat Aug 17 2019
NYZ047-051-058-172300-
Western Greene-Schoharie-Western Albany-
624 PM EDT Sat Aug 17 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GREENE AND SOUTH CENTRAL
SCHOHARIE COUNTIES...
At 623 PM EDT, a strong thunderstorm was located near Prattsville, or
10 miles northwest of Hunter, moving east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Hunter, Windham, Prattsville, Preston-Potter Hollow, Durham, Ashland,
Jewett, Lexington, Conesville, Durso Corner, West Settlement, East
Durham, Mosquito Point, North Lexington, Maplecrest, Manorkill,
Sunside, Four Corners, North Settlement and West Jewett.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4235 7443 4237 7448 4245 7409 4225 7403
4224 7404 4216 7444 4220 7454
TIME...MOT...LOC 2223Z 260DEG 26KT 4231 7436
JECSpecial weather statement, Aug 17, 6:31 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albany NY
631 PM EDT Sat Aug 17 2019
MAZ001-025-NYZ051>054-058>061-VTZ013-172315-
Northern Berkshire-Southern Berkshire-Eastern Albany-Eastern
Columbia-Western Rensselaer-Eastern Greene-Western Columbia-Western
Greene-Eastern Rensselaer-Western Albany-Bennington-
631 PM EDT Sat Aug 17 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
BERKSHIRE...NORTHERN COLUMBIA...SOUTHEASTERN ALBANY...NORTHEASTERN
GREENE...RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...
At 631 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Berlin to 7 miles north of
North-South Lake Campground. Movement was southeast at 30 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Albany, Troy, Pittsfield, East Greenbush, North Adams, Watervliet,
Rensselaer, Hudson, Catskill, Chatham, Nassau, Delmar, Adams,
Williamstown, Claverack, Menands, New Baltimore, Ravena, Stephentown
and Coxsackie.
This includes the following highways...
Interstate 90 between exits 10 and 5A.
Interstate 87 between exits 21 and 23.
Interstate 787 between exits 1 and 8.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4274 7300 4274 7302 4272 7302 4220 7352
4219 7402 4243 7413 4278 7363 4275 7299
TIME...MOT...LOC 2231Z 297DEG 26KT 4272 7342 4230 7404
JECLocal storm report, Aug 17, 7:15 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
715 PM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 1 NNE SCHOHARIE 42.68N 74.30W
08/17/2019 SCHOHARIE NY 911 CALL CENTER
TREE ON WIRES.
&&
EVENT NUMBER ALY1902740
SNDLocal storm report, Aug 17, 7:17 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
717 PM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 NE COBLESKILL 42.70N 74.46W
08/17/2019 SCHOHARIE NY 911 CALL CENTER
TREE AND WIRES DOWN.
&&
EVENT NUMBER ALY1902741
SNDLocal storm report, Aug 17, 7:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
720 PM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 3 WNW BERNE 42.64N 74.20W
08/17/2019 SCHOHARIE NY 911 CALL CENTER
TREE AND WIRES DOWN.
&&
EVENT NUMBER ALY1902742
SNDLocal storm report, Aug 17, 7:24 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
724 PM EDT SAT AUG 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 1 N ESPERANCE 42.77N 74.26W
08/17/2019 SCHOHARIE NY 911 CALL CENTER
WIRES DOWN.
&&
EVENT NUMBER ALY1902743
SNDThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:39 PM EDT | Special Weather Statement | ALY | Otsego | 36 min |
| Aug 16, 9:11 PM EDT | Special Weather Statement | ALY | Oneida | 49 min |
| Aug 16, 9:25 PM EDT | Special Weather Statement | ALY | Oneida | 35 min |
| Aug 16, 9:44 PM EDT | Special Weather Statement | ALY | Schoharie | 46 min |
| Aug 16, 10:25 PM EDT | Special Weather Statement | ALY | Schoharie | 50 min |
| Aug 16, 10:56 PM EDT | Special Weather Statement | ALY | Oneida | 34 min |
| Aug 17, 12:32 AM EDT | Special Weather Statement | ALY | Fulton | 58 min |
| Aug 17, 2:07 PM EDT | Areal Flood Advisory | ALY | Schenectady | 2 hr |
| Aug 17, 2:19 PM EDT | Special Weather Statement | ALY | Herkimer | 26 min |
| Aug 17, 2:33 PM EDT | Flash Flood Warning | ALY | Schenectady | 96 min |
| Aug 17, 2:36 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 54 min |
| Aug 17, 2:38 PM EDT | Special Weather Statement | ALY | Saratoga | 37 min |
| Aug 17, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 46 min |
| Aug 17, 3:05 PM EDT | Special Weather Statement | ALY | Hamilton | 25 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | ALY | Oneida | 34 min |
| Aug 17, 3:16 PM EDT | Areal Flood Advisory | ALY | Saratoga | 52 min |
| Aug 17, 3:26 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Herkimer | 3 hr |
| Aug 17, 3:38 PM EDT | Flash Flood Warning | ALY | Herkimer | 3 hr |
| Aug 17, 3:58 PM EDT | Special Weather Statement | ALY | Hamilton | 32 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren | 58 min |
| Aug 17, 4:17 PM EDT | Areal Flood Advisory | ALY | Hamilton, Warren | 2 hr |
| Aug 17, 4:19 PM EDT | Special Weather Statement | ALY | Montgomery | 26 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | ALY | Saratoga | 36 min |
| Aug 17, 4:25 PM EDT | Special Weather Statement | ALY | Warren | 35 min |
| Aug 17, 4:29 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga | 61 min |
| Aug 17, 4:36 PM EDT | Special Weather Statement | ALY | Fulton | 24 min |
| Aug 17, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Saratoga, Schenectady, Schoharie | 58 min |
| Aug 17, 4:55 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren, Washington | 65 min |
| Aug 17, 5:05 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady, Schoharie | 55 min |
| Aug 17, 5:15 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Schenectady | 60 min |
| Aug 17, 5:34 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady, Washington | 56 min |
| Aug 17, 5:51 PM EDT | Special Weather Statement | ALY | Schoharie | 24 min |
| Aug 17, 5:55 PM EDT | Special Weather Statement | ALY | Albany | 35 min |
| Aug 17, 6:03 PM EDT | Special Weather Statement | ALY | Albany | 27 min |
| Aug 17, 6:09 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 66 min |
| Aug 17, 6:24 PM EDT | Special Weather Statement | ALY | Greene | 36 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | ALY | Columbia, Rensselaer | 44 min |
| Aug 17, 7:32 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 118 min |
Nearby
Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.